# SDR C1HA200478003

- Difficulty date: June 22, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER SKIN IS CORRODED ON RT SIDE AT STA 535.  REPAIRED IAW EO-727-57-10-01.
